# SDR DLL10960082

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1516207122
- Condition: Malfunctioned
- Location: Left W/W
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RAISED GEAR HANDLE, ON PILOTS PANEL RSD DOOR AND INTRANSIT LIGHT ON, ALL GREEN LIGHTS OUT.  ON S/O PANEL LT GEAR OR DOOR LIGHT ON.  CYCLED GEAR, NO CHANGE AND RETURNED TO LAX.  REPLACED RT PHASE CONTROL VALVE, OPERATION NORMAL.
